# SDR UPS01435698

- Difficulty date: April 21, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 60,103 hours, 32,223 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FX - EXTERIOR SKIN STA 2160 STR 46R CORR CRACK REVEALED ***CPCP***     FX - EXTERIOR SKIN AT STA 2160 STR-46R REPAIRED AS PER SRM 53-30-03 FIG 1.
